Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 47, Pages 2483-2488
http://dx.doi.org/10.1155/S0161171204405444

A Furi-Pera theorem in Hausdorff topological spaces for acyclic maps

1Department of Mathematical Sciences, Florida Institute of Technology, Melbourne 32901-6975, FL, USA
2Department of Mathematics, National University of Ireland, Galway, Ireland

Received 1 May 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ravi P. Agarwal, Jewgeni H. Dshalalow, and Donal O'Regan, “A Furi-Pera theorem in Hausdorff topological spaces for acyclic maps,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 47, pp. 2483-2488, 2004. https://doi.org/10.1155/S0161171204405444.